# SDR RCO2002F00001

- Difficulty date: May 23, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6637
- Make and model: Scwzer G164A
- Aircraft serial: 766
- Engine: Pwa JT15D4
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: FHE2464
- Condition: Broken
- Location: Engine
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE INSPECTION ON THIS AIRCRAFT, THE IGNITERS WERE REMOVED FOR TEST AND WEAR CHECK.  ONE IGNITOR WAS MISSING THE CENTER ELECTRODE.  THIS PART HAS 150 HOUR SENSE IT WAS REPLACED AT THE LAST INSPECTION.  UPON CLOSER INSPECTION THE CENTER ELECTRODE WAS NOT MISSING BUT HAD BROKEN OFF AND HAD SLID BACK INTO THE HOUSING.  THE AIRCREW HAD NOT REPORTED ANY PROBLEMS IN THE OPERATION OF THE ENGINE.
